# SDR PCAA9700513

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF ALB, THE NR 2 HYDRAULIC CONTENTS DROPPED TO ZERO FOR APPROXIMATELY 5 MINUTES.  AIRCRAFT RETURNED TO FIELD.  TROUBLESHOT, FOUND FLEX LINE AT NOSE GEAR DRAG STRUT BAD, PERFORMED INSPECTION AFTER HYDRAULIC LOSS IAW DASH 8MM 05-50-33.  REMOVED AND REPLACED NOSE GEAR DRAG STRUT FLEXIBLE LINE IAW DASH 8MM 32-30-31, JACKED A/C, CYCLED GEAR SEVERAL TIMES.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
